RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2017, Volume 29, Issue 4, Pages 82–139 (Mi aa1551)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

A representation of functions from an invariant subspace with almost real spectrum

O. A. Krivosheyevaab, A. S. Krivosheyevab

a Institution of Russian Academy of Sciences Institute of Mathematics with Computer Center, Ufa, Russia
b Bashkir State University, Ufa, Russia

Full text: PDF file (428 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2018, 29:4, 603–641

Bibliographic databases:

Received: 05.03.2016

Citation: O. A. Krivosheyeva, A. S. Krivosheyev, “A representation of functions from an invariant subspace with almost real spectrum”, Algebra i Analiz, 29:4 (2017), 82–139; St. Petersburg Math. J., 29:4 (2018), 603–641

Citation in format AMSBIB
\Bibitem{KriKri17}
\by O.~A.~Krivosheyeva, A.~S.~Krivosheyev
\paper A representation of functions from an invariant subspace with almost real spectrum
\jour Algebra i Analiz
\yr 2017
\vol 29
\issue 4
\pages 82--139
\mathnet{http://mi.mathnet.ru/aa1551}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3708865}
\elib{https://elibrary.ru/item.asp?id=29456217}
\transl
\jour St. Petersburg Math. J.
\yr 2018
\vol 29
\issue 4
\pages 603--641
\crossref{https://doi.org/10.1090/spmj/1509}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000434347800004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85048044846}


Linking options:
  • http://mi.mathnet.ru/eng/aa1551
  • http://mi.mathnet.ru/eng/aa/v29/i4/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Krivosheeva, “Basis in invariant subspace of analytical functions”, Ufa Math. J., 10:2 (2018), 58–77  mathnet  crossref  isi
    2. A. S. Krivosheev, O. A. Krivosheeva, “Invariant subspaces in half-plane”, Ufa Math. J., 12:3 (2020), 30–43  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:320
    Full text:10
    References:28
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021